# SDR FDEA2018090522350

- Difficulty date: September 2, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 81,027 hours, 17,700 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: NBA62621
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON LOWER PORTION OF L1 DOOR. 15 TO 20 INCH CREASE RUNNING FWD   TO AFT. CREASE TRAVELS OVER A DOOR FRAME. DAMAGE IS OUT OF ALLOWABLE LIMITS. INSPECTED REWORKED AREA PER NDT SPM PT6 FOUND TWO CRACK INDICATIONS IN AREA. REMOVED AND REPLACED DAMAGED DOOR SKIN PER EA 1-5210-T0342147. REINSTALLED L1 DOOR. OPS CHECKS GOOD.
